# SDR SWAA2024070308105

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 70,056 hours, 36,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR DOUBLER CUTOUT CRACKED<[01] REPAIRED DAMAGED PER SRM 53-10-15-2R-4;[02] VERIFIED REPAIRED DAMAGED PER SRM 53-10-15-2R-4
